Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Why are my toenails breaking Zo

Posted by paxvox on May 13, 2002, at 18:23:33

In reply to Re: Why are my toenails breaking IsoM, posted by Zo on May 11, 2002, at 3:59:13

I'm not reading the other posts yet, but I have had my nails change since going on AD meds. They have not become brittle, but they have changed texture. It is like they are "wavy" or grooved like a rippled tater chip. Weird, don't you think?

PAX


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:paxvox thread:105607
URL: http://www.dr-bob.org/babble/20020510/msgs/106240.html